I take efexor now 2 days at 15.00 hours after work. Is it better to take it at night??? Cause cannot sleep last night.
Hi, kouklarara! Drowsiness is a more common side effect of Effexor but in a few people it can cause trouble sleeping. Try it morning or evening and see what suits you best.
Remember, though, that these side effects are usually temporary and resolve on their own in a few days to a week or so as your body adjusts to the medication.
Best wishes and I hope you're feeling better soon. Wildcat
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2011 • 3 answers
Posted 5 Aug 2013 • 2 answers
Posted 23 Dec 2013 • 2 answers
Posted 29 Aug 2015 • 3 answers
Posted 19 Dec 2015 • 10 answers